# SDR E4EB2015113020

- Difficulty date: June 8, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SUBFLOOR RT CUSP AREA, STATION 148, FINGER DOUBLER HAS MANY BROKEN OFF FASTENERS.  REMOVED DOUBLER FITTING & ATTACHMENT.  FABRICATED TWO EACH FINGER DOUBLERS & INSTALLED IAW SRM.
